MAUDE Adverse Event Report: STRYKER GMBH LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 Ø10X320MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 Ø10X320MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 34250320S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
As reported: "we had an incident yesterday at overland park regional.We were using a right gamma nail and the gamma nail is labeled as a 10 by 320 by 125 for the right side.Unfortunately, we put the nail in and realized that it was going to be too short, so they pulled the nail back out.When we measured the nail with a ruler, it was measured closer to 305, which is much shorter than the 320 that it was labeled as the nail, the sticker and the box all said 320, but the actual length of the nail is shorter.".
 
Event or Problem Description
As reported: "we had an incident yesterday at (b)(6).We were using a right gamma nail and the gamma nail is labeled as a 10 by 320 by 125 for the right side.Unfortunately, we put the nail in and realized that it was going to be too short, so they pulled the nail back out.When we measured the nail with a ruler, it was measured closer to 305, which is much shorter than the 320 that it was labeled as the nail, the sticker and the box all said 320, but the actual length of the nail is shorter.".
 
Additional Manufacturer Narrative
Please note the correction to d4 gtin.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.With given details no discrepancy for the nail in question could be identified.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.

Brand Name
LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 Ø10X320MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21030132
Report Number0009610622-2024-00991
Device Sequence Number14483221
Product Code HSB
UDI-Device Identifier04546540375339
UDI-Public(01)04546540375339(11)210712(17)260630(10)K03F7DB
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number34250320S
Device Lot NumberK03F7DB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown